# SDR USAA2011102600001

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 7,238 hours, 953 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND R-4 DOOR EMERGENCY ASSIST CYLINDER LOW ON PRESSURE.  MAINTENANCE FOR R-4, SERVICED DOOR EMERGENCY CYLINDER IAW 52-10-00-600-802 LEAK CHECKED OKAY.
